Alert archive / California / Beach Hazards Statements in 2025
Beach Hazards Statement 20, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this beach hazards statement at Nov 18, 2025, 9:44 PM PST for 6 counties in California. It took effect at Nov 20, 2025, 4:00 PM PST. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2025, 9:44 PM PST (05:44 UTC)
- In effect from
- Nov 20, 2025, 4:00 PM PST
- Expired
- Nov 25, 2025, 10:00 AM PST
- In force
- 5 days
- Issued by
- NWS San Francisco Bay Area, CA
Counties City and County of San Francisco, CA, Marin County, CA, Monterey County, CA, San Mateo County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 53 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 00:00Z, 5.7 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
919 WHUS46 KMTR 190544 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 944 PM PST Tue Nov 18 2025 CAZ006-505-509-529-530-191345- /O.NEW.KMTR.BH.S.0020.251121T0000Z-251125T0600Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 944 PM PST Tue Nov 18 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY AFTERNOON THROUGH MONDAY EVENING... * WHAT...A long period northwesterly swell will result in an increased risk for sneaker waves and rip currents. Breaking waves of 13 to 18 feet are expected. * WHERE...Pacific Coast beaches. * WHEN...From Thursday afternoon through Monday evening. * IMPACTS...Sneaker waves can unexpectedly run significantly farther up the beach than normal, including over rocks and jetties. Rip currents are typically more frequent and stronger in the vicinity of jetties, inlets, and piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Stay off rocks and never turn your back on the ocean! && $$
15 follow-up statements
770 WHUS46 KMTR 191336 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 536 AM PST Wed Nov 19 2025 CAZ006-505-509-529-530-200000- /O.CON.KMTR.BH.S.0020.251121T0000Z-251125T0600Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 536 AM PST Wed Nov 19 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH MONDAY EVENING... * WHAT...A long period northwesterly swell will result in an increased risk for sneaker waves and rip currents. Breaking waves of 13 to 18 feet are expected. * WHERE...Pacific Coast beaches. * WHEN...From Thursday afternoon through Monday evening. * IMPACTS...Sneaker waves can unexpectedly run significantly farther up the beach than normal, including over rocks and jetties. Rip currents are typically more frequent and stronger in the vicinity of jetties, inlets, and piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Stay off rocks and never turn your back on the ocean! && $$
481 WHUS46 KMTR 192320 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 320 PM PST Wed Nov 19 2025 CAZ006-505-509-529-530-201300- /O.CON.KMTR.BH.S.0020.251121T0000Z-251125T0600Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 320 PM PST Wed Nov 19 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH MONDAY EVENING... * WHAT...A long period northwesterly swell will result in an increased risk for sneaker waves and rip currents. Breaking waves of 13 to 18 feet are expected. * WHERE...Pacific Coast beaches. * WHEN...From Thursday afternoon through Monday evening. * IMPACTS...Sneaker waves can unexpectedly run significantly farther up the beach than normal, including over rocks and jetties. Rip currents are typically more frequent and stronger in the vicinity of jetties, inlets, and piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
783 WHUS46 KMTR 201223 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 423 AM PST Thu Nov 20 2025 CAZ006-505-509-529-530-202300- /O.CON.KMTR.BH.S.0020.251121T0000Z-251125T0600Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 423 AM PST Thu Nov 20 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 PM PST THIS AFTERNOON THROUGH MONDAY EVENING... * WHAT...A long period northwesterly swell will result in an increased risk for sneaker waves and rip currents. Breaking waves of 13 to 18 feet are expected. * WHERE...Pacific Coast beaches. * WHEN...From Thursday afternoon through Monday evening. * IMPACTS...Sneaker waves can unexpectedly run significantly farther up the beach than normal, including over rocks and jetties. Rip currents are typically more frequent and stronger in the vicinity of jetties, inlets, and piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Stay off rocks and never turn your back on the ocean! && $$
060 WHUS46 KMTR 202233 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 233 PM PST Thu Nov 20 2025 CAZ006-505-509-529-530-211800- /O.CON.KMTR.BH.S.0020.251121T0000Z-251125T0600Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 233 PM PST Thu Nov 20 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...A long period northwesterly swell will result in an increased risk for sneaker waves and rip currents. Breaking waves of 13 to 18 feet are expected. * WHERE...Pacific Coast beaches. * WHEN...Through Monday evening. * IMPACTS...Sneaker waves can unexpectedly run significantly farther up the beach than normal, including over rocks and jetties. Rip currents are typically more frequent and stronger in the vicinity of jetties, inlets, and piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Stay off rocks and never turn your back on the ocean! && $$
773 WHUS46 KMTR 211649 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 849 AM PST Fri Nov 21 2025 CAZ006-505-509-529-530-220500- /O.CON.KMTR.BH.S.0020.000000T0000Z-251125T0600Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 849 AM PST Fri Nov 21 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...A long period northwesterly swell will result in an increased risk for sneaker waves and rip currents. Breaking waves of 13 to 18 feet are expected. * WHERE...Pacific Coast beaches. * WHEN...Through Monday evening. * IMPACTS...Sneaker waves can unexpectedly run significantly farther up the beach than normal, including over rocks and jetties. Rip currents are typically more frequent and stronger in the vicinity of jetties, inlets, and piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Stay off rocks and never turn your back on the ocean! && $$
846 WHUS46 KMTR 220212 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 612 PM PST Fri Nov 21 2025 CAZ006-505-509-529-530-221300- /O.CON.KMTR.BH.S.0020.000000T0000Z-251125T0600Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 612 PM PST Fri Nov 21 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...A long period northwesterly swell will result in an increased risk for sneaker waves and rip currents. Breaking waves of 13 to 18 feet are expected. * WHERE...Pacific Coast beaches. * WHEN...Through Monday evening. * IMPACTS...Sneaker waves can unexpectedly run significantly farther up the beach than normal, including over rocks and jetties. Rip currents are typically more frequent and stronger in the vicinity of jetties, inlets, and piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
199 WHUS46 KMTR 221045 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 245 AM PST Sat Nov 22 2025 CAZ006-505-509-529-530-222100- /O.CON.KMTR.BH.S.0020.000000T0000Z-251125T0600Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 245 AM PST Sat Nov 22 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...A long period northwesterly swell will result in an increased risk for sneaker waves and rip currents. Breaking waves of 13 to 18 feet are expected. * WHERE...Pacific Coast beaches. * WHEN...Through Monday evening. * IMPACTS...Sneaker waves can unexpectedly run significantly farther up the beach than normal, including over rocks and jetties. Rip currents are typically more frequent and stronger in the vicinity of jetties, inlets, and piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
605 WHUS46 KMTR 222008 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 1208 PM PST Sat Nov 22 2025 CAZ006-505-509-529-530-231300- /O.CON.KMTR.BH.S.0020.000000T0000Z-251125T0600Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 1208 PM PST Sat Nov 22 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...A long period northwesterly swell will result in an increased risk for sneaker waves and rip currents. Breaking waves of 13 to 18 feet are expected. * WHERE...Pacific Coast beaches. * WHEN...Through Monday evening. * IMPACTS...Sneaker waves can unexpectedly run significantly farther up the beach than normal, including over rocks and jetties. Rip currents are typically more frequent and stronger in the vicinity of jetties, inlets, and piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ RGass
194 WHUS46 KMTR 231214 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 414 AM PST Sun Nov 23 2025 CAZ006-505-509-529-530-232300- /O.CON.KMTR.BH.S.0020.000000T0000Z-251125T0600Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 414 AM PST Sun Nov 23 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...A long period northwesterly swell will result in an increased risk for sneaker waves and rip currents. Breaking waves of 13 to 18 feet are expected. * WHERE...Pacific Coast beaches. * WHEN...Now through 10 PM Monday night. * IMPACTS...Sneaker waves can unexpectedly run significantly farther up the beach than normal, including over rocks and jetties. Rip currents are typically more frequent and stronger in the vicinity of jetties, inlets, and piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
975 WHUS46 KMTR 232101 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 101 PM PST Sun Nov 23 2025 CAZ006-505-509-529-530-241300- /O.CON.KMTR.BH.S.0020.000000T0000Z-251125T0600Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 101 PM PST Sun Nov 23 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...A long period northwesterly swell will result in an increased risk for sneaker waves and rip currents. Breaking waves of 13 to 18 feet are expected. * WHERE...Pacific Coast beaches. * WHEN...Through Monday evening. * IMPACTS...Sneaker waves can unexpectedly run significantly farther up the beach than normal, including over rocks and jetties. Rip currents are typically more frequent and stronger in the vicinity of jetties, inlets, and piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
450 WHUS46 KMTR 241247 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 447 AM PST Mon Nov 24 2025 CAZ006-505-509-529-530-242300- /O.CON.KMTR.BH.S.0020.000000T0000Z-251125T0600Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 447 AM PST Mon Nov 24 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...A long period northwesterly swell will result in an increased risk for sneaker waves and rip currents. Breaking waves of 13 to 18 feet are expected. * WHERE...Pacific Coast beaches. * WHEN...Through this evening. * IMPACTS...Sneaker waves can unexpectedly run significantly farther up the beach than normal, including over rocks and jetties. Rip currents are typically more frequent and stronger in the vicinity of jetties, inlets, and piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions, and never turn you back to the water. && $$
649 WHUS46 KMTR 242231 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 231 PM PST Mon Nov 24 2025 CAZ006-505-509-529-530-250600- /O.CON.KMTR.BH.S.0020.000000T0000Z-251125T0600Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 231 PM PST Mon Nov 24 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...A long period northwesterly swell will result in an increased risk for sneaker waves and rip currents. Breaking waves of 13 to 18 feet are expected. * WHERE...Pacific Coast beaches. * WHEN...Until 10 PM PST this evening. * IMPACTS...Sneaker waves can unexpectedly run significantly farther up the beach than normal, including over rocks and jetties. Rip currents are typically more frequent and stronger in the vicinity of jetties, inlets, and piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
098 WHUS46 KMTR 250334 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 734 PM PST Mon Nov 24 2025 CAZ006-505-509-529-530-251300- /O.EXT.KMTR.BH.S.0020.000000T0000Z-251125T1800Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 734 PM PST Mon Nov 24 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH 10 AM PST TUESDAY MORNING... * WHAT...A long period northwesterly swell will result in an increased risk for sneaker waves and rip currents. Breaking waves of 13 to 18 feet are expected. * WHERE...Pacific Coast beaches. * WHEN...Through 10 AM PST Tuesday morning. * IMPACTS...Sneaker waves can unexpectedly run significantly farther up the beach than normal, including over rocks and jetties. Rip currents are typically more frequent and stronger in the vicinity of jetties, inlets, and piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
953 WHUS46 KMTR 251258 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 458 AM PST Tue Nov 25 2025 CAZ006-505-509-529-530-251800- /O.CON.KMTR.BH.S.0020.000000T0000Z-251125T1800Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 458 AM PST Tue Nov 25 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...A long period northwesterly swell will result in an increased risk for sneaker waves and rip currents. Breaking waves of 13 to 18 feet are expected. * WHERE...Pacific Coast beaches. * WHEN...Until 10 AM PST this morning. * IMPACTS...Sneaker waves can unexpectedly run significantly farther up the beach than normal, including over rocks and jetties. Rip currents are typically more frequent and stronger in the vicinity of jetties, inlets, and piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Dangerous conditions are forecast along the shoreline. Hazards include sneaker waves, strong rip currents, and large breaking waves. Stay off the rocks and NEVER turn your back on the ocean! && $$
330 WHUS46 KMTR 251731 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 931 AM PST Tue Nov 25 2025 CAZ006-505-509-529-530-251845- /O.EXP.KMTR.BH.S.0020.000000T0000Z-251125T1800Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 931 AM PST Tue Nov 25 2025 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 10 AM PST THIS MORNING... While conditions have dropped below Beach Hazards Statement criteria, caution should still be exercised when at the beach as always. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this beach hazards statement went out at Nov 18, 9:29 PM PST, 15 minutes earlier. Its key messages:
- Updated at 118 PM PST Tue Nov 18 2025
- Mainly dry weather through Wednesday, with a few isolated showers being possible.
- More beneficial type rain late Wednesday through Thursday.
- Dry weather returns Friday and continues through the weekend.
Area forecast discussion, Nov 18, 9:29 PM PST, 15 minutes before
Area Forecast Discussion
National Weather Service San Francisco CA
929 PM PST Tue Nov 18 2025
...New AVIATION, MARINE...
.KEY MESSAGES...
Updated at 118 PM PST Tue Nov 18 2025
- Mainly dry weather through Wednesday, with a few isolated showers
being possible.
- More beneficial type rain late Wednesday through Thursday.
- Dry weather returns Friday and continues through the weekend.
&&
.UPDATE...
Issued at 833 PM PST Tue Nov 18 2025
An upper level low will remain located over southern California
tonight into Wednesday while high pressure moves in across our
forecast area from the northwest. High pressure will bring dry
weather along with night-time radiative cooling resulting in patchy
fog during the overnight and Wednesday morning. Newly arriving 00z
forecast guidance agrees with previous guidance that the dry weather
break will be temporary. Another low pressure system is forecast
to arrive from the northwest later Wednesday, Wednesday night and
Thursday bringing more wet weather to our forecast area. For additional
info on the forecast please see the previous discussions.
&&
.SHORT TERM...
Issued at 118 PM PST Tue Nov 18 2025
(This evening through Wednesday)
Upper level troughing will slowly swing through southern CA today
and tomorrow, while weak upper level ridging quickly builds and then
flattens. Radar thus far has shown a few showers develop over
southern Monterey and San Benito counties, while elsewhere we have a
mix of sunny skies and fair weather cumulus. Tonight, skies should
clear and given the moisture we may see some valley fog. Tomorrow,
deterministic models suggest a weak disturbance passing over head,
which may bring some high clouds and perhaps a few isolated showers
to the region. Otherwise quiet weather prevails until the next
system approaches the PacNW. Rain chances begin to increase for the
North Bay during the evening hours.
&&
.LONG TERM...
Issued at 118 PM PST Tue Nov 18 2025
(Wednesday night through next Monday)
The aforementioned upper level low will bring a round of
beneficial rain late Wednesday into Thursday. Rainfall amounts
continue to be around 0.25" for the North Bay counties, with
perhaps slightly higher amounts in elevated terrain. Elsewhere,
amounts look to anywhere from 0.1- 0.25", with lower amounts
expected for interior locations. The Santa Cruz and Santa Lucia
mountains may see slightly higher amounts. Once this system exits
the region, ensemble and deterministic models show upper level
ridging building in for the weekend. Given additional moisture
from the rain, we should see some night and morning fog. The ridge
will also bring temperatures up a few degrees putting most areas
near or above normal.
&&
.AVIATION...
(06Z TAFS)
Issued at 918 PM PST Tue Nov 18 2025
Low clouds are moving in from the coast, driven by a mesoscale low
pressure system near Bodega Bay. These clouds will impact many
terminals with MVFR ceilings overnight, but they should help limit
fog formation. Towards the end of the TAF period southerly winds
will begin to increase as a cold front approaches from the NW
Wednesday night.
Vicinity of SFO...Winds have decreased to a gentle onshore breeze
and the terminal has dodged ceilings for now. As the night goes
on, the chance for high MVFR or low VFR ceilings increases,
particularly in the hours around sunrise. If these ceilings form,
they will lift in the late morning. It now looks like southerly
winds will persist through the majority of the TAF period once
they become established. The cold front will bring another round
of lower ceilings and some light rain late in the TAF period.
SFO Bridge Approach...Similar to SFO.
Monterey Bay Terminals...A small pesky patch of stratus at MRY is
making the short term forecast challenging. While the ceilings may
clear in the short term, the overall trend is for a more robust
area of stratus to move over the terminal early Wednesday morning.
The ceiling height is a little uncertain but should be somewhere
between FL 015 and 050 through the majority of the TAF period
before the low clouds start to clear Wednesday afternoon. The cold
front will bring some light rain here as well, but it's outside of
the current TAF window.
&&
.MARINE...
(Tonight through next Monday)
Issued at 918 PM PST Tue Nov 18 2025
Buoys are reporting a moderate northerly breeze and rough seas.
The winds will shift to a gentle southerly breeze Wednesday,
allowing rough seas to subside for a brief favorable weather
window. Late Wednesday an approaching cold front will cause the
southerly breeze to increase to moderate before increasing and
flipping back to a fresh to strong NW breeze as the front passes
early Thursday morning. The winds will gradually diminish through
the day Thursday as a very high NW swell up to 15 feet arrives.
This swell will stick around for a while, very gradually subsiding
through the weekend.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
CA...None.
PZ...Small Craft Advisory until 3 AM PST Wednesday for Pt Arena to Pt
Reyes 10-60 NM.
Small Craft Advisory from 3 AM to 9 AM PST Thursday for Pt Arena
to Pt Reyes 10-60 NM.
&&
SHORT TERM...KR
LONG TERM....KR
AVIATION...Flynn
MARINE...Flynn
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, X, and YouTube at:
www.facebook.com/nwsbayarea
x.com/nwsbayarea
www.youtube.com/nwsbayareaThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 8:50 PM PST | Small Craft Advisory | MTR | 6 days | |
| Nov 19, 2:30 AM PST | Small Craft Advisory | MTR | 4 days |
Nearby
Beach Hazards Statements in California, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.